# SDR CA040730003

- Difficulty date: January 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 6,774 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 631619
- Condition: Deformed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 200 HOUR INSPECTION, BOTH LEFT SIDE EXHAUST VALVES FOUND TO BE DEFORMED AT TOP OF STEM BELOW VALVE SEAT CYLINDERS 2 AND 4, JAN 12/04.  ENGINE TIME AT INSPECTION 1506.5. ENGINE OVERHAULED SEPT. 20/90 BY VOWELL AVIATION. TTSB 4724,5. EXHAUST VALVES REPLACED.  CYLINDERS AND ONGOING INSPECTED BEFORE INSTALLATION IN AIRCRAFT MAY 19/00.  ENGINE GIVEN COMPLETE OVERHAUL AS PER ENGINE MANUFACTURER OVERHAUL MANUAL DUE TO CRACKED CRANKCASE.  CRANKCASE REPLACED WITH SERVICEABLE ONE OBTAINED FROM VALLEY AERO ENGINES LANGLEY.  ENGINE RETURNED TO SERVICE ZERO TIME SINCE OVERHAUL.
